Publication
Title
Efficient and stable numerical solution of the Heston-Cox-Ingersoll-Ross partial differential equation by alternating direction implicit finite difference schemes
Author
Abstract
Language
English
Source (journal)
International journal of computer mathematics. - London
Publication
London : 2013
ISSN
0020-7160
Volume/pages
90:11(2013), p. 2409-2430
ISI
000327589500015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.01.2014
Last edited 05.08.2018
To cite this reference